# SDR UIEA2021111102397

- Difficulty date: November 11, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Engine: Ge CF680C2B7F
- System (JASC): 7932 · Engine Oil Quantity
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

RT ENGINE OIL PRESS LIGHT  OFF( TRANSFERRED  TO MDDR 156615 MEL 79-33-01-01 CAT C DUE DATE 21NOV21  /  11NOV21 - LOG 1372096 - ITEM #4 - RIV - PERFORMED FIM TASK 79-33 FT 803. SLAVED LOW OIL PRESS SWITCH IAW AMM 79-33-01 NO HELP. RETURNED TO NORMAL CONFIG. PERF WIRE CHKS ON LOW OIL PRESS SWITCH PER WDM 79-33-11 WIRE CHK GOOD. REMOVED R EICAS COMP IAW 31-41-02 VISUALLY INSP PIN INTEGITY. UNABLE TO CHK RESISTANCE DUE TO G/T. RETURNED TO NORMAL CONFIG.  /  11NOV21 - LOG 1372096 - ITEM #5 - RIV - REMOVED AND REPLACED RT ENGINE LOW OIL PRESSURE KORRY SWITCH ASSY IAW SWPM 20-84-18. OPS CHECK GOOD IAW AMM 71-00-00. IDLE RUN CHECK. THIS CLOSES MDDR 156615. PLACARD REMOVED.  /  12NOV21 - LOG 1462702 - ITEM #5 - ONT - PER FIM 79-33 FT803. JUMPED PINS 1 AND 2 ON D10988, ENG OIL LIGHT NOT ILLUMINATED. NO DEFECTS NOTED AT THIS TIME. FAULT STILL REMAINS. WIRING CHECK IAW WDM 79-33-11 OK. VERIFIED PN: S231T300-2265 IS THE CORRECT PN MDDR # 156615 REMAINS OPEN.  /  15NOV21 - LOG 1462726 -  ITEM #11 - CVG - REMOVED AND REPLACED RH ENG OIL PRESS KORRY SWITCH IAW SWPM 20-84-18. OPS CHECK GOOD IAW AMM 71-00-00. MDDR 156615 CLOSED.  )
